# SDR AALA20161109004

- Difficulty date: November 3, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 60,500 hours, 7,665 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part serial: 2345
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN CABIN DUE TO AFT GALLEY CHILLER NR 1 OVERHEATING.  REMOVED AND REPLACED CHILLER IAW AMM 25-33-03.  OPERATIONAL CHECK GOOD.
